Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have baldness. Hair treatment of little help. Is there something I can do?

I am sunita from banaglore,i am in hair treatment from nov 2011 to till now,I have baldness , hair loss problem.After some days treatment i got good result,but from couple of days ,suffering hairloss problem.I consulted that doctor, he is telling hair fall will be happen because of climate.he has prescribed some medicine, now i m taking A-Ferit,ES-BOIS,applying Morr F 5% lotion on the scalp .But hair loss is not reduced,day by day it is increasing.Please doctor suggest me what shall i do?I have no stress,no Gynecological problem.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Treatment of baldness depend on cause of hair loss. You can massage your scalp regularly from the tip of your fingers.

Possible causes of hair loss in your case:
-Vitamin and protein deficiency: Eat eggs daily, drink milk. Continue current multivitamins
-Fungal/Bacterial infection of head: visit dermatologist
-Hormonal imbalance: need assessment

It is good that you do not have stress or Gynecological problem which can lead to baldness. Apart from the management of above issues, daily aerobic exercise will help you.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor